# SDR AALA202301305555

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N879BH
- Make and model: Boeing 787-8
- Aircraft serial: 65999
- Aircraft time: 1,016 hours, 180 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: 15017118
- Condition: Odor
- Location: Seat 7c
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIGHT ATTENDANTS REPORT SMELL OF HEATED PLASTIC COMING FROM PREMIUM ECONOMY ROWS 6 TO 9. SMELL DISSIPATED AFTER TURNING THE INFLIGHT ENTERTAINMENT SYSTEM OFF. MAINTENANCE REPLACED POWER OUTLET UNIT AT SEAT 7A (AALA202301304825) AND AT SEAT 7C (AALA202301305555) PER AMM 44-26-14-01A-520A/720A. REPLACED POWER BOX (AALA202301304363) THAT FEEDS SEATS 7A AND 7C POWER OUTLETS PER AMM 44-26-09-02A-520A/720A. NO SMELL NOTED AFTER PARTS REPLACED.
